# SDR IPXA2021060470165

- Difficulty date: May 21, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER SKIN BETWEEN XORS 286.5 - XORS 297 & BETWEEN STRINGER 17 AND FWD SPAR HAS 5 EA AREAS OF CORROSION.REPAIRED CORRODED LT WING UPPER SKIN BETWEEN XORS 286.5 - XORS 297 7 BETWEEN STRINGER 17 AND FWD SPAR 5 EA AREAS IAW VT-SAA EA 011-5730-01-A9143 REV. IR AND UPS EO MD11-5730-80559-A. (MINOR)
